# SDR CA190531001

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 14,836 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5367001
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,284 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE ACTION THE ELECTRIC FUEL PUMP WAS FOUND TO BE LEAKING FROM THE BASE. IT WAS REPLACED WITH A NEW PUMP, LEAK CHECKED AND THE AIRCRAFT WAS RELEASED. (TC# 20190531001)
